# SDR R61A201807100805

- Difficulty date: July 10, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 17086131001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN FLOOR STRUCTURE AT AFT WET AREA SUPPORT CHANNEL AT FR 87-88 AND RBL 25 HAS CORROSION ON UPPER SURFACE AREA. MX REMOVED AND REPLACED AFT WET AREA SUPPORT CHANNEL AT FR 87-88 AND RBL 25 PN 170-86131-001. IAW SRM 51-40-02, 51-43-01. AC REMAINS IN IND FOR COMPLETION.
